# SDR CA001024030

- Difficulty date: October 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTED A CONFIG STAB WARNING MESSAGE DURING TAKEOFF ROLL AND STAB NOSE UP BY ITSELF. ABORTED TAKEOFF AT 97 KNOTS.NO FAULTS ON HSTCU NOR ON THE MDC. PERFORMED FULL OPERATIONAL CHECK OF STAB. NO FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE.
